MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL W/NDL 21X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL W/NDL 21X1 RB; PISTON SYRINGE
Catalog Number 309642
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material # 309642, lot # 4274203.It was reported that the bd syringe 10ml ll w/ndl 21x1 rb barrel cracked.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Complaint#: (b)(4)., (b)(4).Product: bd 10ml luer-lok syringe 21gx1in, product #: 15-9642-0, lot#: 4274203.Complaint: it was reported to xx that there was a crack in the body of the syringe when medication was drawn into the syringe and administered.Fluid leaked from cracked area.Additional information provided: 1.What is the date of event? 1/6/2025.2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.None 3.Any sample available for investigation? yes, however there is blood in the syringe.If yes, are you able to provide the address of the facility for us to ship the return label? (b)(4).4.Please share the captured photo of the event if available.N/a.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Supplemental mdr - barrel cracked.One sample was provided to our quality team for investigation.Upon inspection, a significant crack was observed extending from around the number 1 to the number 5 in the non-scale marking area.The condition observed is non-conforming per product specification.The potential root cause for the cracked barrel defect is associated with the assembly process.These conditions are occurring below their expected frequency.Therefore, no corrective action is required at this time.Furthermore, a device history record review was completed for provided lot number 4274203.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 10ML LL W/NDL 21X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21230543
Report Number1213809-2025-00031
Device Sequence Number7475607
Product Code FMF
UDI-Device Identifier30382903096429
UDI-Public(01)30382903096429(11)240930(17)290831(10)4274203
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309642
Device Lot Number4274203
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown